# SDR ASOA2014051610502

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,903 hours, 17,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY EXIT SIGN MISSING.  FOUND EMERGENCY EXIT SIGN AND INSTALLED PANEL IAW AMM 33-51-05. ACFT OK FOR SERVICE.
